American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A90) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] E. P. van den Ban. Asymptotic behaviour of Eisenstein integrals. Bull. Amer. Math. Soc. 9 (1983) 311-314. MR 714992.
Abstract, references, and article information   
View Article: PDF

[2] Sigurdur Helgason. Invariant differential equations on homogeneous manifolds. Bull. Amer. Math. Soc. 83 (1977) 751-774. MR 0445235.
Abstract, references, and article information   
View Article: PDF

[3] Leslie Cohn. Some theorems on $C$-functions. Bull. Amer. Math. Soc. 80 (1974) 921-926. MR 0385472.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1